Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 154, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 15, 2015, 5:53 PM MDT for Albany County, Carbon County, Wyoming. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2015, 5:53 PM MDT (23:53 UTC)
- Expired
- Jul 15, 2015, 6:45 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 136 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:00 PM MDT | TSTM WND GST 57 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED AT 44 MPH. |
| Jul 15, 6:15 PM MDT | TSTM WND GST 53 | W Rock River, WY | ROCK RIVER UPR SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 2182 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153 WUUS55 KCYS 152353 SVRCYS WYC001-007-160045- /O.NEW.KCYS.SV.W.0154.150715T2353Z-150716T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 553 PM MDT WED JUL 15 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING... EASTERN CARBON COUNTY IN SOUTH CENTRAL WYOMING... * UNTIL 645 PM MDT * AT 551 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SHIRLEY BASIN TO NEAR PEARL...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. THESE STORMS HAVE A HISTORY OF PRODUCING WIND GUSTS OF 55 TO 63 MPH. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... ALBANY...HANNA...MEDICINE BOW...ROCK RIVER...ELK MOUNTAIN...BOBBIE THOMPSON CAMPGROUND...FRENCH CREEK CAMPGROUND...CENTENNIAL...RYAN PARK CAMPGROUND...BOW RIVER CAMPGROUND...LITTLE MEDICINE SCHOOL... RYAN PARK...WOODS LANDING-JELM...LAKE OWEN CAMPGROUND...BATTLE MOUNTAIN...SUGAR LOAF CAMPGROUND...BROOKLYN LAKE...DEEP CREEK CAMPGROUND...BROOKLYN LAKE CAMPGROUND AND ARLINGTON. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 245 AND 301. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4102 10684 4243 10648 4242 10571 4100 10579 TIME...MOT...LOC 2351Z 287DEG 26KT 4234 10629 4100 10657 HAIL...<.75IN WIND...60MPH $$ RUBIN
2 follow-up statements
719 WWUS55 KCYS 160017 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 617 PM MDT WED JUL 15 2015 WYC001-007-160045- /O.CON.KCYS.SV.W.0154.000000T0000Z-150716T0045Z/ ALBANY WY-CARBON WY- 617 PM MDT WED JUL 15 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR WESTERN ALBANY AND EASTERN CARBON COUNTIES... AT 616 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR LITTLE MEDICINE SCHOOL TO NEAR SIX MILE CAMPGROUND...MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. THESE SEVERE THUNDERSTORMS HAVE A HISTORY OF PRODUCING WIND GUSTS OF 55 TO 63 MPH. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... ALBANY...MEDICINE BOW...ROCK RIVER...ELK MOUNTAIN...BOBBIE THOMPSON CAMPGROUND...FRENCH CREEK CAMPGROUND...CENTENNIAL...RYAN PARK CAMPGROUND...BOW RIVER CAMPGROUND...LITTLE MEDICINE SCHOOL...RYAN PARK...WOODS LANDING-JELM...LAKE OWEN CAMPGROUND...BATTLE MOUNTAIN... SUGAR LOAF CAMPGROUND...BROOKLYN LAKE...DEEP CREEK CAMPGROUND... BROOKLYN LAKE CAMPGROUND...ARLINGTON AND EVANS CREEK CAMPGROUND. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 259 AND 301. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF ON OR NEAR LAKES...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4102 10662 4243 10621 4242 10571 4100 10579 TIME...MOT...LOC 0016Z 271DEG 24KT 4235 10608 4101 10637 HAIL...<.75IN WIND...60MPH $$ RUBIN
716
WWUS55 KCYS 160043
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT WED JUL 15 2015
WYC001-007-160053-
/O.EXP.KCYS.SV.W.0154.000000T0000Z-150716T0045Z/
ALBANY WY-CARBON WY-
643 PM MDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ALBANY AND EASTERN
CARBON COUNTIES WILL EXPIRE AT 645 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS TO 55 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4102 10662 4243 10621 4242 10571 4100 10579
TIME...MOT...LOC 0038Z 287DEG 26KT 4235 10608 4101 10637
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:40 PM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 15, 2:40 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 240 PM MDT WED JUL 15 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 240 PM MDT WED JUL 15 2015 ISOLATED SHOWERS AND A FEW STORMS DEVELOPING OVER MUCH OF THE CWA NOW...MOVING GENERALLY IN AN EASTWARD DIRECTION. INSTABILITIES A RE RATHER LOW SO ACTIVITY SHOULD BE RATHER PULSE-NATURED...DYING OUT THIS EVENING. LITTLE CHANGE EXPECTED IN THE OVERALL WEATHER THURSDAY THROUGH FRIDAY WITH A GENERALLY WESTERLY FLOW ALOFT BEHIND A WEAK IMPULSE THAT WILL PASS ACROSS OVERNIGHT. A BIT LESS CONVECTION EXPECTED THURSDAY AFTERNOON AND EVENING WITH SOME WARMING OF MID LEVEL TEMPS IN RESPONSE TO A WEAK SHORT RIDGE PASSING ACROSS THE REGION. UPPER FLOW WILL BACK A LITTLE MORE WSW ON FRIDAY AHEAD OF A MORE SIGNIFICANT UPPER TROF THAT WILL DROP OVER THE PACIFIC NW. SFC COOL FRONT SHOULD SAG INTO CENTRAL WYOMING BY LATE IN THE DAY AHEAD OF THIS SYSTEM AND SHOULD HELP TO FOCUS CONVECTION A BIT MORE ACROSS NW PARTS OF THE CWA FRIDAY AND FRIDAY EVENING. INSTABILITIES WILL REMAIN ON THE LOW SIDE THROUGH THE PERIOD...WITH CAPES GENERALLY AROUND 500 J/KG OVER THE PLAINS. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 240 PM MDT WED JUL 15 2015 12Z GFS AND ECMWF STILL PUSH A DEEP UPPER LEVEL TROUGH SOUTHWARD INTO IDAHO AND WESTERN WYOMING BY SATURDAY...BUT THEN THE ECMWF HAS TRENDED LESS DEEP WITH THE TROUGH BY LATE SATURDAY TAKING MOST OF THE SHORTWAVE ENERGY TO OUR NORTH WHEREAS THE GFS STILL PUSHES THE TROUGH ACROSS WYOMING THROUGH SUNDAY. BOTH MODELS BRING A SURFACE COLD FRONT SOUTH ACROSS OUR AREA SATURDAY NIGHT AND KEEP MAX TEMPERATURES MOSTLY IN THE 70S FOR SUNDAY. WILL CARRY SCATTERED SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS ON SATURDAY WITH A SLIGHT CHANCE OUT ON THE PLAINS...THEN WITH DEEP LAYERED DRYING WE TAPER POPS DOWN THROUGH TUESDAY THEN WE SEE AN UPTICK IN POPS BY MIDWEEK AS AN ACTIVE SOUTHWESTERLY MID/UPPER FLOW TAPS MORE MONSOONAL MOISTURE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 240 PM MDT WED JUL 15 2015 UPDATE...HAVE INTRODUCED VCTS TO SIDNEY AND ALLIANCE AIRPORTS THROUGH 02Z AS WE WILL CONTINUE TO SEE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH EARLY EVENING. POST SHORTWAVE SUBSIDENCE NOT AS STRONG AS EARLIER SUSPECTED. OTHERWISE VFR CATEGORY CONDITIONS PREVAIL AT ALL AIRPORTS THROUGH THE NEXT 24 HOURS WITH SHOWERS/ISOLATED THUNDERSTORMS POPPING UP 20Z- 02Z IN THE VICINITY OF ALL SITES. COVERAGE AND CHANCES NOT HIGH ENOUGH TO WARRANT A PREVAILING PERIOD FOR SHOWERS/THUNDERSTORMS. && .FIRE WEATHER... ISSUED AT 240 PM MDT WED JUL 15 2015 CONCERNS TO REMAIN LOW FOR THE REST OF THE WEEK WITH NON-CRITICAL FUELS AND WEATHER CONDITIONS EXPECTED. THE BEST CHANCES FOR RAIN WILL BE THIS EVENING AND AGAIN THURSDAY AND FRIDAY. DRIER CONDITIONS EXPECTED THIS WEEKEND WITH A LITTLE COOLER TEMPERATURES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...JG AVIATION...JG FIRE WEATHER...RE
Hazardous weather outlook, Jul 15, 10:23 AM MDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1023 AM MDT WED JUL 15 2015 WYZ101>119-161200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1023 AM MDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS PARTS OF SOUTHEAST WYOMING AND PERSIST INTO THE EARLY EVENING. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. NEZ002-003-019>021-054-055-095-096-161200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1023 AM MDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP BY LATE THIS AFTERNOON AND PERSIST THROUGH THE EVENING. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 15, 5:17 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
517 PM MDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST RAWLINS 41.78N 107.23W
07/15/2015 M63.00 MPH CARBON WY ASOS
0512 PM TSTM WND GST RAWLINS 41.78N 107.23W
07/15/2015 M54.00 MPH CARBON WY ASOS
&&
GCLAYCOMSpecial weather statement, Jul 15, 5:21 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 521 PM MDT WED JUL 15 2015 WYZ101-102-160000- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 521 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND NORTHEASTERN CONVERSE COUNTIES UNTIL 600 PM MDT... AT 520 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROCHELLE TO 12 MILES EAST OF BILL...AND MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DULL CENTER. LAT...LON 4312 10458 4313 10513 4350 10503 4350 10450 TIME...MOT...LOC 2320Z 255DEG 27KT 4353 10494 4321 10501 RUBIN
Special weather statement, Jul 15, 5:31 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 531 PM MDT WED JUL 15 2015 NEZ020-021-054-055-160015- CHEYENNE NE-MORRILL NE-KIMBALL NE-BANNER NE- 531 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL... NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL COUNTIES UNTIL 615 PM MDT... AT 531 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF DIX...OR 12 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POTTER. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 39 AND 43. LAT...LON 4131 10368 4157 10368 4153 10323 4118 10323 TIME...MOT...LOC 2331Z 282DEG 17KT 4134 10348 RUBIN
Local storm report, Jul 15, 5:38 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND GST W I-80 EXIT 235 41.74N 106.84W
07/15/2015 M56 MPH CARBON WY DEPT OF HIGHWAYS
WALCOTT JUNCTION WYDOT SITE.
&&
GCLAYCOMLocal storm report, Jul 15, 5:39 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 10 SSW HANNA 41.73N 106.65W
07/15/2015 M55 MPH CARBON WY DEPT OF HIGHWAYS
DANA RIDGE WYDOT SITE.
&&
GCLAYCOMLocal storm report, Jul 15, 5:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
07/15/2015 M63 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED 51 MPH.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jul 15, 3:57 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
| Jul 15, 4:20 PM MDT | Special Weather Statement | CYS | Carbon | 40 min |
| Jul 15, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jul 15, 5:03 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 57 min |
| Jul 15, 5:13 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Jul 15, 5:21 PM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.